Duality of Hardy and BMO spaces associated with operators with heat kernel bounds

Xuan Thinh Duong, Lixin Yan

    Research output: Contribution to journalArticlepeer-review

    191 Citations (Scopus)
    6 Downloads (Pure)
    Original languageEnglish
    Pages (from-to)943-973
    Number of pages31
    JournalJournal of the American Mathematical Society
    Issue number4
    Publication statusPublished - Oct 2005

    Bibliographical note

    Copyright 2005 American Mathematical Society. First published in Journal of the American Mathematical Society, Volume 18, Issue 4, published by the American Mathematical Society. The original article can be found at http://dx.doi.org/10.1090/S0894-0347-05-00496-0.

    Cite this